Estimates for the Fourier transform of the characteristic function of a convex set

Ingvar Svensson Department of mathematics, University of Lund

TBD mathscidoc:1701.332333

Arkiv for Matematik, 9, (1), 11-22, 1970.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 124 downloads ] [ 0 comments ] [ Cited by 27 ]
@inproceedings{ingvar1970estimates,
  title={Estimates for the Fourier transform of the characteristic function of a convex set},
  author={Ingvar Svensson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445867124142},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={11-22},
  year={1970},
}
Ingvar Svensson. Estimates for the Fourier transform of the characteristic function of a convex set. 1970. Vol. 9. In Arkiv for Matematik. pp.11-22. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445867124142.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved